Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sore nipples, no pain nor itchy, stretch marks, put on weight. Consult doctor?

I have noticed that both my nipples seem swollen/puffy, left more so than the right one. There is no pain or itching etc. I don t think I m pregnant, although I am in the middle of my cycle. I also have marks on my left breast , that look a bit like stretch marks , and I can feel on my breast if I run my fingers over the skin, I have recently put some weight on, but over 6 months-a year. Both are relatively new, within a month or two. Should I go and see my GP?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query. The breast changes you have mentioned might be due to your increase in weight or hormonal. Either way its nothing to be worried about. Seeing a doctor and making sure its nothing more is important.
All the best, take care !
Answered: Sat, 10 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor